# SDR IXXA9800077

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT FROM A MISSED APPROACH, THE CREW RETRACTED THE LANDING GEAR, THE LANDING GEAR DOOR WARNING REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR WITH THE DOOR WARNING INDICATION REMAINING THE SAME.  MAINTENANCE INSPECTED THE LANDING GEAR DOOR SWITCHES WHICH REVEALED THE LEFT MAIN GEAR DOOR SWITCH CANNON PLUG CORRODED.  MAINTENANCE CLEANED THE DOOR SWITCH AND THE CANNON PLUG.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL TEST.
